# SDR SWAA2023010480316

- Difficulty date: December 10, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 45,146 hours, 27,359 cycles
- System (JASC): 5700 · Wing Structure
- Part: Seal
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR WING CENTER SECTION SEAL ASSY CRACKED.   FABRICATED NEW CENTER SECTION SEAL ASSY IAW DWG 111A1512, TYPE PL REV A.   TREATED AND PREMED IAW SRM 51-20-02-0G-0.   INSTALLED NEW CENTER SECTION SEAL ASSY IAW SRM 51-40-02-0G-0.
